IJPAM: Volume 79, No. 3 (2012)

RECURRENCE RELATIONS FOR MOMENTS
OF DOUBLY COMPOUND DISTRIBUTIONS

Małgorzata Murat
Department of Mathematics
Lublin University of Technology
Ul. Nadbystrzycka 38A, 20-618, Lublin, POLAND


Abstract. The paper contains recurrence formulae for moments of doubly compound distributions with the counting distributions satisfying some recursions.

Received: May 15, 2012

AMS Subject Classification: 60E99, 65C50

Key Words and Phrases: compound distribution, moments, doubly compound distribution, recurrence relations

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 79
Issue: 3